# SDR CA101122006

- Difficulty date: November 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 37,214 hours
- Engine: Pwc PW610FA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD/LOSS OF OIL ENGINE EXPERIENCED OIL PRESSURE FLUCTUATIONS IN FLIGHT AND WAS SHUT DOWN PRIOR TO THE CCAS WARNING SYSTEM ACTIVATION.  THE LIGHT ON THE OIL PRESSURE GAUGE WAS INDICATING LOW PRESSURE AT THE TIME OF SHUT DOWN.  PILOT REPORT REVEALED THAT THE MOP HAD REMAINED ABOVE 40 PSID.  CAUSE OF LOW OIL PRESSURE WAS ATTRIBUTED TO THE LOSS OF 4 LITERS OF OIL DUE TO A LEAK AT THE AC GENERATOR SEAL.
